# SDR UALA2009081302470

- Difficulty date: August 11, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 55,402 hours, 20,378 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1680 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME AT STA 1680 BETWEEN STR 29 RT AND STR 30.   MAJOR REPAIR ACCOMPLISHED: PERFORMED A GVI OF FUSELAGE STRUCTURE BETWEEN BS 1664-1700 AND STR 26L-26R.  FOUND CORROSION ON FRAME, BS 1681 AND SHEAR TIE BETWEEN ST R-27L-28L.  REMOVED FRAME AND FABRICATED A NEW FRAME PER BAC DWG 146N1032-3, REV B AND INSTALLED PER BAC DWG 146N1025, REV C AND SRM 51-40-2.
